# SDR AALA201910319010

- Difficulty date: October 6, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 16,998 hours, 8,101 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RUDDER HINGE ARM #4 HAS EXCESSIVE PLAY (L=0.010") AT STA2279, RIB5. REMOVED AND REPLACED HINGE ARM IAW SRM 51-42-11-801 AND AMM 55-36-41-400-001-A.
